JournalsprimsVol. 28, No. 4pp. 595–602

Itô's Formula for Non-Smooth Functions

  • Robert Aebi

    Universität Bern, Switzerland
Itô's Formula for Non-Smooth Functions cover
Download PDF

Abstract

Let us consider an application of forward local _C_1,ε-semimartingale flows of _C_1-diffeomorphisms. First a change of variable formula is derived and the existence of all moments of the appearing Jacobian is shown. Then as a consequence, Itô's formula holds for continuous functions which first and second order derivatives exist only in the sense of distributions.

Cite this article

Robert Aebi, Itô's Formula for Non-Smooth Functions. Publ. Res. Inst. Math. Sci. 28 (1992), no. 4, pp. 595–602

DOI 10.2977/PRIMS/1195168209